[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

RE: [IP] infusion site scarring

I was once advised to put Neo-Sporin ointment on the site hole and
adhesive mark after taking it off to minimize redness and scarring.  I
tried it and it seemed to work for a while, but now that I'm not so body
conscious, I no longer do it.

Antonio in Los Angeles
Dx Type 1 1993 @ Age 27
Paradigm 512

-----Original Message-----
From: email @ redacted
[mailto:email @ redacted] On Behalf Of Adele Morgan
Sent: Monday, November 17, 2003 11:41 AM
To: email @ redacted
Subject: [IP] infusion site scarring

 Just wanted to find out how long it takes for the infusion site holes
on my
stomach to fade and go away. Not that I'm doing any swim suit modeling
in the
near future but I've been on the pump since September of this year and I
can see every hole since I started. I'm just wondering what my skin will
like after 5 - 10 years of this. I'm blonde and blue eyed and probably
prone to scarring than most. Let me know what the veteran pumper have to
dx 1987   pumping since 9-9 -03
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org